Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

ON THE PROPERNESS OF AN IMPULSIVE CONTROL EXTENSION OF DYNAMIC OPTIMIZATION PROBLEMS

Texto completo
Autor(es):
Karamzin, D. Y. [1, 2] ; de Oliveira, V. A. [1] ; Pereira, F. L. [3] ; Silva, G. N. [1]
Número total de Autores: 4
Afiliação do(s) autor(es):
[1] Univ Estadual Paulista, UNESP, Dept Appl Math, Sao Jose Do Rio Preto, SP - Brazil
[2] Russian Acad Sci, Ctr Comp, Moscow - Russia
[3] Univ Porto, Fac Engn, SYSTEC, P-4200465 Oporto - Portugal
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS; v. 21, n. 3, p. 857-875, JUL-SEP 2015.
Citações Web of Science: 12
Resumo

This article investigates the properness, or well-posedness, of impulsive extension of a conventional optimal control problem. This includes both well-posedness of the solution to impulsive control systems arising as result of an impulsive extension of ordinary differential systems, and existence theorems. Well-posedness in the classic Cauchy sense is proved. Approximation lemmas that guarantee sensitivity to small perturbations in control variables are obtained. Filippov type existence theorems are established. A model example is provided to show the relevance of the impulsive controls problems which are under study. (AU)

Processo FAPESP: 13/07375-0 - CeMEAI - Centro de Ciências Matemáticas Aplicadas à Indústria
Beneficiário:José Alberto Cuminato
Linha de fomento: Auxílio à Pesquisa - Centros de Pesquisa, Inovação e Difusão - CEPIDs